# SDR MASA2011012801818

- Difficulty date: January 25, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69033407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK STATION 485-581.00 RBL 9.00 HAS CORROSION.  MX R2 RT AISLE SEAT TRACK IAW CRJ 900 AMM 53-00-49.
